Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (5): 620-634    DOI: 10.1007/s10114-016-6260-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Harnack Differential Inequalities for the Parabolic Equation ut=LF(u) on Riemannian Manifolds and Applications
Wen WANG1,2
1. School of Mathematics and Statistics, Hefei Normal University, Hefei 230601, P. R. China;
2. School of Mathematical Science, University of Science and Technology of China, Hefei 230026, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7